Just want to say thanks guys for your replies to my post last night, your suggestions are appreciated. Regards the Tramadol, is it ok to take when using Ropinirole?
Last night I got pretty desperate, so after struggling until about 4 am with not a chance of sleeping, I beat my legs with a metal letter opener as I just couldn't put up with it any longer!!! Silly I know, but hey it was sheer frustration, and you all know what I mean. Then I went and cleaned all my kitchen cupboards, before getting ready for a full day's work. I am exhausted and irritable (again). But you could eat your dinner off my kitchen floor, so it's not all bad!
Tonight I have increased my ropinirole to 1mg, which unfortunately makes my stomach cramp and my head feel "noisy". I guess my body is still getting used to the meds, only been taking them for 3 months, as I spent years just putting up with this diabolical condition.
Sorry, I am moaning on, you all have your own stories to tell, much the same as mine, so you don't need to listen to me whinging!
Cheers for the advice regards meds, and magnesium supplements. You know more than the doctors!
Off to bed, let's hope Tonight's a good one, they are a rarity that's for sure.
Night all, take care fellow twitchers!